Face swelling effect of Amoxicillin

We have 760 consumer reports for Amoxicillin. Face swelling effect occurred in 2%.

Patients statistics on Face swelling side effect for Amoxicillin

Female
Male

Average weight in Lbs
131.02
191.8

Average height in Ft
5′ 7″
6′ 1″

Average age
38
28

Amoxicillin Circle Diagram 16 consumers of 760 reported about Face swelling

  1. Patricia R. Henry says:
    4.0 rating

    Amoxicillin for Tonsillitis

    My doctor ordered amoxicillin because of my acute tonsillitis. At the beginning of the intake, I still tolerated the medication reasonably. The only side effects I experienced were taste disorders, fatigue and sweating (if I had to work hard). From the 6th day of intake, I noticed a slight reddening of the skin on my décolleté. On the 8th session, I had a rash all over my upper body and face, but it did not itch. My face looked as if I had sunburn, was a little swollen and felt hot. Now after taking time, the rash on the upper body has decreased (completely gone in the face). For that, the rash has now spread to the whole body. Arms and legs are now red, itchy and hot. Because of the constant itching I could not sleep well the last time.

  2. Tracy C. Brown says:
    4.5 rating

    Amoxicillin for Tonsillitis

    I got this medicine when I had tonsillitis. After a few days, I noticed that I get much worse than usual. I thought that was because of the tonsillitis and took it further. After about a week, I then got rash everywhere that had itched very much. In the following days, my neck began to swell and my face too. I thought there might be something wrong and immediately drove to the nearest hospital.

    Side effects: Face swelling; Itching rash
  3. Steven S. Love says:
    4.5 rating

    Amoxicillin for Angina tonsillaris

    Extreme rash on the WHOLE BODY (even in the navel, on the nipples, behind the ears), swelling of the face (including lips) from all this is followed by great mental stress, almost nervous breakdown. The rash has spread from the abdomen all over the body, is now (after 1 week) of the face, neck, décolletage, abdomen and back away, but spreads on the legs and slopes again … Can the new rash Be a sun allergy? My skin is so sensitive now and the sun is shining so much. I cover everything that goes, through clothes, but the hand and foot can not hide at the moment … Or is that a kind of relapse?

    Side effects: Face swelling; Skin rash
  4. Larry T. Smith says:
    5.0 rating

    Amoxicillin for Tonsillitis

    Hello, had tonsillitis (Bacterial) and therefore got my doctor Amoxicillin 1000 Heumann prescribed. Since I’ve never been allergic to medications before, I figured it would stay that way. Everything went well until the sixth day of treatment, my tonsils were no longer inflamed so much for the success of amoxicillin. But at 9 o’clock in the morning I noticed a rash in the area of the bronchi and shoulders. Around 12 o’clock, this rash spread to my whole body and started itching. A terrible feeling … :). Anyway, I got a headache and a strong fever with chills, etc. Little by little my face and neck swelled up so that I could barely breathe. At this time, I was already on the way to an emergency clinic, where I was treated immediately. A doctor said that this side effect can certainly be life-threatening. If the side effects are left untreated, the respiratory tract can gradually swell! So much for the risks. I therefore recommend this product to anyone who is previously aware of what he is allergic to, for all the others out there please do not take any risk because that can quickly end bad!